# SDR ABXA010629

- Difficulty date: October 21, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 37,847 hours, 34,009 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bolt
- Condition: Improper
- Location: Lt Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUT FASTENERS INSTALLATION GRIP LENGTH NOT PER DWG, LEFT STRUT.  REPAIRED AREA IAW REA B654-42145MR.
